# SDR SWAA2024022746103

- Difficulty date: January 29, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 1 AUXILIAR TRACK O/B SUPPORT ANGLE AT LT WING 2024-69169<[01] REPLACED ANGLE SLAT 1 AUXILIAR TRACK O/B SUPPORT AT LT WING IAW B737 -800 SRM 51-10-02 ITEM 9 AND DRAWING 114A5010 REV. -. SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED.
